Please use this identifier to cite or link to this item: http://hdl.handle.net/2067/48644
Title: A Brezis-Oswald approach for mixed local and nonlocal operators
Authors: Biagi, Stefano
Mugnai, Dimitri 
Vecchi, Eugenio
Journal: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS 
Issue Date: 2022
Abstract: 
In this paper, we provide necessary and sufficient conditions for the existence of a unique positive weak solution for some sublinear Dirichlet problems driven by the sum of a quasilinear local and a nonlocal operator, i.e. Lp,s = -Cp + (-C)ps. Our main result is resemblant to the celebrated work by Brezis-Oswald [Remarks on sublinear elliptic equations, Nonlinear Anal. 10 (1986) 55-64]. In addition, we prove a regularity result of independent interest.
URI: http://hdl.handle.net/2067/48644
ISSN: 02191997
DOI: 10.1142/S0219199722500572
Appears in Collections:A1. Articolo in rivista

Files in This Item:
File Description SizeFormat Existing users please
BMV_BO_approach.pdfaccepted version360.97 kBAdobe PDF    Request a copy
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
checked on Jan 29, 2023

Page view(s)

20
Last Week
0
Last month
11
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric


All documents in the "Unitus Open Access" community are published as open access.
All documents in the community "Prodotti della Ricerca" are restricted access unless otherwise indicated for specific documents